Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On fixed point properties of plane continua


Author: Harold Bell
Journal: Trans. Amer. Math. Soc. 128 (1967), 539-548
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9947-1967-0214036-2
MathSciNet review: 0214036
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Samuel Eilenberg and Deane Montgomery, Fixed point theorems for multi-valued transformations, Amer. J. Math. 68 (1946), 214-222. MR 0016676 (8:51a)
  • [2] Shizuo Kakutani, A generalization of Brouwer's fixed point theorem, Duke Math. J. 8 (1941), 457-459. MR 0004776 (3:60c)
  • [3] A. D. Wallace, Classroom notes for algebraic topology, Tulane Univ., New Orleans, La.
  • [4] G. Hocking and G. S. Young, Topology, Addison-Wesley, Reading, Mass., 1956.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0214036-2
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society